Publications of A. J. Mbebi

Journal Article (3)

Journal Article
Mbebi, A. J.; Nikoloski, Z.: Gene regulatory network inference using mixed-norms regularized multivariate model with covariance selection. PLoS Computational Biology 19 (7), e1010832 (2023)
Journal Article
Mbebi, A. J.; Breitler, J.-C.; Bordeaux, M.; Sulpice, R.; McHale, M.; Tong, H.; Toniutti, L.; Castillo, J. A.; Bertrand, B.; Nikoloski, Z.: A comparative analysis of genomic and phenomic predictions of growth-related traits in 3-way coffee hybrids. G3: Genes, Genomes, Genetics 12 (9), jkac170 (2022)
Journal Article
Mbebi, A. J.; Tong, H.; Nikoloski, Z.: L2,1-norm regularized multivariate regression model with applications to genomic prediction. Bioinformatics 37 (18), pp. 2896 - 2904 (2021)
Go to Editor View